| Catalog Number |
801-07550D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/30/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.The product was not returned to manufacturer for evaluation, and a thorough investigation could not be completed as no lot number has been identified/confirmed in this case.Since the screw, has been discarded, no physical, chemical evaluation could be performed, and the exact cause of the reported issue could not be ascertained.A general review of the manufacturing and inspection records did not reveal any contributing information.Patient retained.
Event or Problem Description
On 09/12/2016 it was reported to k2m, inc.That a revision surgery took place in which a broken screw was removed.The patient reportedly had a broken screw approximately 15 months post-op.Revision surgery took place (b)(6) 2015.
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.The product was not returned to manufacturer for evaluation, and a thorough investigation could not be completed as no lot number has been identified/confirmed in this case.Since the screw, has been discarded, no physical, chemical evaluation could be performed, and the exact cause of the reported issue could not be ascertained.A general review of the manufacturing and inspection records did not reveal any contributing information.
Event or Problem Description